# SDR UPS08652604

- Difficulty date: June 27, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS1 EMERGENCY LIGHTS ARE INOP WITH NO PWR.  REMOVED AND REPLACED PWR SUPPLY UNIT IAW MM 33-51-07-2, SYSTEM OPS CHECKS NORMAL.
